International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 293727 | https://doi.org/10.1155/S1048953395000244

G. L. Kulinich, "On the limiting behavior of a harmonic oscillator with random external disturbance", International Journal of Stochastic Analysis, vol. 8, Article ID 293727, 10 pages, 1995. https://doi.org/10.1155/S1048953395000244

On the limiting behavior of a harmonic oscillator with random external disturbance

Received01 Oct 1994
Revised01 Mar 1995

Abstract

This paper deals with the limiting behavior of a harmonic oscillator under the external random disturbance that is a process of the white noise type. Influence of noises is investigated in resonance and non-resonance cases.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views169
Downloads260
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.